# SDR USAA050975

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Fr C16, 20 In Lt
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FLOORBEAM, 2 INCH X 3 INCH CORROSION, LEVEL 2; TASK: JA-220-53500 20 INCH LT OF CENTER AT FRAME C-16.  REMOVED AND REPLACED IAW SRM.  (K)
